×

Complete relations on fuzzy complete lattices. (English) Zbl 1426.06004

From the text: We introduce a notion of complete binary fuzzy relation on complete fuzzy lattice (completely lattice fuzzy ordered set). The notion leads in ordinary (crisp) case to the classical notion of complete relation on complete lattice, but reformulated in terms of the theory of power structures. We prove some basic properties of power structures of fuzzy ordered sets. In the main part of the paper, we define complete fuzzy binary relations and complete fuzzy tolerances and investigate their properties. Our main results are covered by Theorem 15 and 16. We show that a fuzzy complete lattice can be factorized by means of a complete fuzzy tolerance and that there is a naturally-defined structure of fuzzy complete lattice on the factor set. This result corresponds to the known result from the ordinary case (as in [G. Czedli, Acta Sci. Math. 44, 35–42 (1982; Zbl 0484.06010); R. Wille, in: Contributions to general algebra 3, Proc. Conf., Vienna 1984, 397–415 (1985; Zbl 0563.06006)]). In addition, we found an isomorphism between the fuzzy ordered sets of all complete fuzzy tolerances and extensive isotone fuzzy Galois connections on a fuzzy complete lattice. This result is useful for testing fuzzy tolerances for completeness. One consequence of our results is that the condition of compatibility from the definition of complete relation on a completely lattice \(\mathbf{L}\)-ordered set (Sec. 4) is redundant for \(\mathbf{L}\)-tolerances. This leads to an open problem, namely, whether the condition of compatibility follows from the other conditions of the definition.

MSC:

06D72 Fuzzy lattices (soft algebras) and related topics
03E72 Theory of fuzzy sets, etc.
PDF BibTeX XML Cite
Full Text: DOI arXiv

References:

[1] Brink, C., Power structures, Algebra Univers., 30, 2, 177-216, (1993) · Zbl 0787.08001
[2] Georgescu, G., Fuzzy power structures, Arch. Math. Log., 47, 3, 233-261, (2008) · Zbl 1156.03051
[3] Czédli, G., Factor lattices by tolerances, Acta Sci. Math., 44, 35-42, (1982) · Zbl 0484.06010
[4] Wille, R., Complete tolerance relations of concept lattices, (Eigenthaler, G.; etal., Contributions to General Algebra, vol. 3, (1985), Hölder-Pichler-Tempsky Wien), 397-415
[5] Ganter, B.; Wille, R., Formal concept analysis - mathematical foundations, (1999), Springer · Zbl 0909.06001
[6] Belohlavek, R.; Dvorak, J.; Outrata, J., Fast factorization by similarity in formal concept analysis of data with fuzzy attributes, J. Comput. Syst. Sci., 73, 6, 1012-1022, (2007) · Zbl 1121.68112
[7] Belohlavek, R., Fuzzy relational systems: foundations and principles, (2002), Kluwer Academic Publishers Norwell, USA · Zbl 1067.03059
[8] Krupka, M., Factorization of residuated lattices, Log. J. IGPL, 17, 2, 205-223, (2009) · Zbl 1170.06006
[9] Konecny, J.; Krupka, M., Block relations in fuzzy setting, (Napoli, A.; Vychodil, V., Proceedings of The Eighth International Conference on Concept Lattices and Their Applications, Nancy, France, October 17-20, 2011, CEUR Workshop Proceedings, CEUR-WS.org, vol. 959, (2011)), 115-130
[10] Hájek, P., Metamathematics of fuzzy logic, Trends in Logic, (2001), Springer · Zbl 0937.03030
[11] Ward, M.; Dilworth, R. P., Residuated lattices, Trans. Am. Math. Soc., 45, 335-354, (1939) · Zbl 0021.10801
[12] Kohout, W.; Bandler, L. J., Relational-product architectures for information processing, Inf. Sci., 37, 1-3, 25-37, (1985)
[13] Zadeh, L. A., The concept of a linguistic variable and its application to approximate reasoning, part I, J. Inf. Sci., 199-249, (1975) · Zbl 0397.68071
[14] Belohlavek, R., Concept lattices and order in fuzzy logic, Ann. Pure Appl. Log., 128, 1-3, 277-298, (2004) · Zbl 1060.03040
[15] Yao, W.; Lu, L.-X., Fuzzy Galois connections on fuzzy posets, Math. Log. Q., 55, 1, 105-112, (2009) · Zbl 1172.06001
[16] Lai, H.; Zhang, D., Complete and directed complete ω-categories, Theor. Comput. Sci., 388, 1-3, 1-25, (2007) · Zbl 1131.18006
[17] Zhang, Q.; Xie, W.; Fan, L., Fuzzy complete lattices, Fuzzy Sets Syst., 160, 16, 2275-2291, (2009) · Zbl 1183.06004
[18] Yao, W., Quantitative domains via fuzzy sets: part I: continuity of fuzzy directed complete posets, Fuzzy Sets Syst., 161, 7, 973-987, (2010) · Zbl 1193.06007
[19] Fan, L., A new approach to quantitative domain theory, (MFPS 2001, Seventeenth Conference on the Mathematical Foundations of Programming Semantics, Electronic Notes in Theoretical Computer Science, vol. 45, (2001)), 77-87 · Zbl 1260.68217
[20] Zhang, Q.-Y.; Fan, L., Continuity in quantitative domains, Fuzzy Sets Syst., 154, 1, 118-131, (2005) · Zbl 1080.06007
[21] Georgescu, G.; Popescu, A., Non-dual fuzzy connections, Arch. Math. Log., 43, 8, 1009-1039, (2004) · Zbl 1060.03042
[22] Konecny, J., Isotone fuzzy Galois connections with hedges, Inf. Sci., 181, 10, 1804-1817, (2011) · Zbl 1226.06001
[23] Belohlavek, R., Lattice type fuzzy order and closure operators in fuzzy ordered sets, (Joint 9th IFSA World Congress and 20th NAFIPS International Conference 2001, vol. 4, (2001)), 2281-2286
[24] Bošnjak, I.; Madarász, R., On the composition of fuzzy power relations, Fuzzy Sets Syst., 271, 81-87, (2015) · Zbl 1374.03040
[25] Konecny, J.; Krupka, M., Block relations in formal fuzzy concept analysis, Int. J. Approx. Reason., 73, 27-55, (2016) · Zbl 1352.68232
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.